The analytic-functional calculus for several commuting operators

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331385

Acta Mathematica, 125, (1), 1-38, 1969.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 743 downloads ] [ 0 comments ] [ Cited by 182 ]
@inproceedings{joseph1969the,
  title={The analytic-functional calculus for several commuting operators},
  author={Joseph L. Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219989588094},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={1-38},
  year={1969},
}
Joseph L. Taylor. The analytic-functional calculus for several commuting operators. 1969. Vol. 125. In Acta Mathematica. pp.1-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219989588094.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved